Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Three characteristic classes measuring the obstruction to ${\text{PL}}$ local unknotedness


Author: Lowell Edwin Jones
Journal: Bull. Amer. Math. Soc. 78 (1972), 979-980
MSC (1970): Primary 57D20; Secondary 57C50
MathSciNet review: 0307248
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D20, 57C50

Retrieve articles in all journals with MSC (1970): 57D20, 57C50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13074-X
PII: S 0002-9904(1972)13074-X



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia